advertisement
Question
Posted by: B | 2009/02/03

Maxalt RDP - side effects

have had a migraine since the week-end and took Maxalt RDP wafers last night - had numb left arm and swollen tongue and heart palpitations. I am still suffering today with tingling arm and legs and my tongue feels swollen. could this just be a side effect? i stil have a head ache and feel disorientated??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear B
Rather see your doctor - these could be signs that a part of your brain did not get proper oxygen (almost like a mini-stroke)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement